# SDR ASAA2015091113027

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,179 hours, 8,701 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 1 ENG W/ SHORT TIME FAULT 73-20321, HMU FMV CONTROL CURRENT OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-25, TASK 801 STEP E.  INITIAL EVALUATION.  PERFORMED EEC TEST IAW MM 73-21-00-700-804-F00.  NO ACTIVE FAULT NOTED, EEC TEST PASS.  CLEARED FAULT HISTORY.  NO HISTORY NOTED LAST 120 DAYS. FAULT CONSIDERED INTERMITTENT.  CLEARED PLT DEF.
